| Model Number |
0502103030 |
| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the moisture could not be wiped from the scope causing an unclear image.
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure:water damage.Confirmed failure: outer tube damaged (bent, dented),moisture ingression at distal end probable root cause: poor mate between cannula and endoscope (i.E.Speedlock or j-lock feature).Poor fit between endoscope needle and cannula.Use error.The device manufacture date is not known.
Event or Problem Description